# SDR AALA2000216

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME BENT AT STATION 1030 AND STRINGER 25R.  REMOVED DAMAGED AREA OF FRAME AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
